zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Optimal stopping for dynamic convex risk measures. (English) Zbl 1259.60042
Summary: We use martingale and stochastic analysis techniques to study a continuous-time optimal stopping problem, in which the decision maker uses a dynamic convex risk measure to evaluate future rewards. We also find a saddle point for an equivalent zero-sum game of control and stopping, between an agent (the “stopper”) who chooses the termination time of the game, and an agent (the “controller,” or “nature”) who selects the probability measure.

MSC:
60G40Stopping times; optimal stopping problems; gambling theory
60H30Applications of stochastic analysis
91A15Stochastic games
WorldCat.org
Full Text: Euclid arXiv
References:
[1] E. Bayraktar and S. Yao, Optimal stopping for non-linear expectations--part I , Stochastic Process. Appl. 121 (2011), 185-211. · Zbl 1221.60059 · doi:10.1016/j.spa.2010.10.001
[2] E. Bayraktar and S. Yao, Optimal stopping for non-linear expectations-part II , Stochastic Process. Appl. 121 (2011), 212-264. · Zbl 1221.60060 · doi:10.1016/j.spa.2010.10.002
[3] V. E. Beneš, Existence of optimal strategies based on specified information, for a class of stochastic decision problems , SIAM J. Control 8 (1970), 179-188. · Zbl 0195.48202 · doi:10.1137/0308012
[4] J. Bion-Nadal, Time consistent dynamic risk processes , Stochastic Process. Appl. 119 (2009), no. 2, 633-654. · Zbl 1156.91359 · doi:10.1016/j.spa.2008.02.011
[5] P. Cheridito, F. Delbaen and M. Kupper, Dynamic monetary risk measures for bounded discrete-time processes , Electron. J. Probab. 11 (2006), no. 3, 57-106 (electronic). · Zbl 1184.91109 · doi:10.1214/EJP.v11-302 · emis:journals/EJP-ECP/_ejpecp/viewarticle28f1.html?id=1564&layout=abstract · eudml:116757
[6] F. Delbaen, The structure of m-stable sets and in particular of the set of risk neutral measures , In memoriam Paul-André Meyer: Séminaire de Probabilités XXXIX, Lecture Notes in Math., vol. 1874, Springer, Berlin, 2006, pp. 215-258. · Zbl 1121.60043 · doi:10.1007/978-3-540-35513-7_17
[7] F. Delbaen, S. Peng and E. Rosazza-Gianin, Representation of the penalty term of dynamic concave utilities , Finance Stoch. 14 (2010), 449-472. · Zbl 1226.91025 · doi:10.1007/s00780-009-0119-7
[8] N. El Karoui, Les aspects probabilistes du contrôle stochastique , Ninth Saint Flour Probability Summer School--1979 (Saint Flour, 1979), Lecture Notes in Math., vol. 876, Springer, Berlin, 1981, pp. 73-238. · Zbl 0472.60002
[9] N. El Karoui, C. Kapoudjian, E. Pardoux, S. Peng and M. C. Quenez, Reflected solutions of backward SDE ’s, and related obstacle problems for PDE’s, Ann. Probab. 25 (1997), no. 2, 702-737. · Zbl 0899.60047 · doi:10.1214/aop/1024404416
[10] Robert J. Elliott, Stochastic calculus and applications , Applications of Mathematics (New York), vol. 18, Springer-Verlag, New York, 1982. · Zbl 0503.60062
[11] H. Föllmer and A. Schied, Stochastic finance: An introduction in discrete time , extended ed., de Gruyter Studies in Mathematics, vol. 27, Walter de Gruyter & Co., Berlin, 2004. · Zbl 1126.91028 · doi:10.1515/9783110212075
[12] H. Föllmer and I. Penner, Convex risk measures and the dynamics of their penalty functions , Statist. Decisions 24 (2006), no. 1, 61-96. · Zbl 1186.91119 · doi:10.1524/stnd.2006.24.1.61
[13] I. Karatzas and S. E. Shreve, Brownian motion and stochastic calculus , 2nd ed., Graduate Texts in Mathematics, vol. 113, Springer-Verlag, New York, 1991. · Zbl 0734.60060
[14] I. Karatzas and I. M. Zamfirescu, Martingale approach to stochastic control with discretionary stopping , Appl. Math. Optim. 53 (2006), no. 2, 163-184. · Zbl 1136.93047 · doi:10.1007/s00245-005-0841-2
[15] I. Karatzas and I. M. Zamfirescu, Martingale approach to stochastic differential games of control and stopping , Ann. Probab. 36 (2008), no. 4, 1495-1527. · Zbl 1142.93040 · doi:10.1214/07-AOP367
[16] I. Karatzas and S. E. Shreve, Methods of Mathematical Finance , Applications of Mathematics (New York), vol. 39, Springer-Verlag, New York, 1998. · Zbl 0941.91032
[17] N. Kazamaki, Continuous exponential martingales and BMO , Lecture Notes in Math., vol. 1579, Springer-Verlag, Berlin, 1994. · Zbl 0806.60033 · doi:10.1007/BFb0073585
[18] S. Klöppel and M. Schweizer, Dynamic indifference valuation via convex risk measures , Math. Finance 17 (2007), no. 4, 599-627. · Zbl 1138.91502 · doi:10.1111/j.1467-9965.2007.00317.x
[19] M. Kobylanski, J. P. Lepeltier, M. C. Quenez and S. Torres, Reflected BSDE with superlinear quadratic coefficient, Probab. Math. Statist. 22 (2002), no. 1, Acta Univ. Wratislav. No. 2409, 51-83. · Zbl 1013.60036
[20] J.-P. Lepeltier, On a general zero-sum stochastic game with stopping strategy for one player and continuous strategy for the other , Probab. Math. Statist. 6 (1985), no. 1, 43-50. · Zbl 0613.60039
[21] J. Neveu, Discrete-parameter martingales , revised ed., North-Holland Mathematical Library, vol. 10. North-Holland Publishing Co., Amsterdam, 1975, Translated from the French by T. P. Speed, · Zbl 0345.60026
[22] R. T. Rockafellar, Convex analysis , Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1997, Reprint of the 1970 original, Princeton Paperbacks.
[23] D. Williams, Probability with martingales , Cambridge Mathematical Textbooks, Cambridge University Press, Cambridge, 1991. · Zbl 0722.60001 · doi:10.1017/CBO9780511813658